Direct algorithm for computation of derivatives of the Daubechies basis functions

Published

Journal Article

We extend the direct algorithm for computing the derivatives of the compactly supported Daubechies N-vanishing-moment basis functions. The method yields exact values at dyadic rationals for the nth derivative (0 ≤ n ≤ N - 1) of the basis functions, when it exists. Example results are shown for the first derivatives of the basis functions from the Daubechies N-vanishing-moment extremal phase orthonormal family (for N = 3, 4, and 5), and the CDF(2, N) spline-based biorthogonal family (for N = 6, 8, and 10). © 2005 Elsevier Inc. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Lin, W; Kovvali, N; Carin, L

Published Date

  • November 15, 2005

Published In

Volume / Issue

  • 170 / 2

Start / End Page

  • 1006 - 1013

International Standard Serial Number (ISSN)

  • 0096-3003

Digital Object Identifier (DOI)

  • 10.1016/j.amc.2004.12.038

Citation Source

  • Scopus